Skip to Content

User Reviews for Inapsine

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Inapsine.

Filter by:
Condition DownUp Reviews Compare Avg. Ratings DownUp
Nausea/Vomiting 3 reviews 160 medications
   
2.3
Summary of Inapsine reviews 3 reviews 2.3

Reviews for Inapsine

For Nausea/Vomiting "I was given inapsine for nausea during delivery by caesarian. While lying on the operating table I developed an extreme case of RLS, restless arms, actually, since my lower body was completely anesthetized. The only relief was flailing my arms and shaking them vigorously. I passed out shortly thereafter and that was the end of that. Fifteen years later I experienced somewhat extreme RLS and immediately recognized it as the same way my arms had felt during delivery (post-inapsine). The RLS continued for months and was likely due to taking sertraline. When I finally made the connection, I tapered off the sertraline and haven't had an episode since. Perhaps those who have RLS due to inapsine are more likely to have the same reaction to SSRIs."

   
4.0

C-Section Patient (taken for less than 1 month) January 13, 2017

0 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Nausea/Vomiting "I receive inapsine or droperidol in an ER visit to assess a small gastric bleed related to gastroparesis. The nausea and vomiting had persisted for 2 days. However, within 10 minutes of the drug administration, I became severely restless and unable to remain in the bed. I suffered the worst episode of restless leg syndrome in my life, but it involved my upper body and arms, too!. I paced, stretched, and moved constantly trying to achieve some comfort. I became repeatedly tangled in the IV tubing. Finally, I relaxed after having received several IV or IM doses of diazepam. I remained awake at home until the following morning."

   
2.0

Dian-n-n-naGK February 11, 2016

0 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Nausea/Vomiting "I have been a nurse since 1984 and a paramedic since 1990. In New Orleans,in 1993, while working on an ambulance, I became nauseated and began vomiting. Went home,changed ,had someone drive me 2 ER @ a Hospital in Harahan(nice subdivision.) I expected 2 get the usual treatment of IV Saline and the SAFE anti-emetic Phenergan. I told the ER DOC I was VERY ALLERGIC 2 REGLAN. He injects me with Inapsine(Droperidol) because he wants to see how it worked - even though people with allergy to Reglan should NEVER be given Inapsine. I had already been declared clinically dead 2 years prior in a car accident, But was revived. This So-called drug causes Irregular heartbeats. I thought I was going 2 die. It was much worse than actually dying."

   
1.0

KRISTIN C. (taken for less than 1 month) October 25, 2015

3 users found this comment helpful. Did you?   Yes   No Report as inappropriate
Hide